MAUDE Adverse Event Report: BIOARRAY SOLUTIONS, LTD. PRECISETYPE HEA BEADCHIP SLIDE

BIOARRAY SOLUTIONS, LTD. PRECISETYPE HEA BEADCHIP SLIDE
Model Number 800-20202-08
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/04/2005
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported discrepancy between serology and precisetype hea beadchip slide kit.On the same kit, the customer reported two discrepancy samples.The first sample typed c+ with serology but typed c- with precisetype hea beadchip kit.The second sample typed c- with serology but typed c+ with precisetype hea beadchip kit.
 
Additional Manufacturer Narrative
Not applicable.
 
Event or Problem Description

Brand Name
PRECISETYPE HEA BEADCHIP SLIDE
Common Device Name
PRECISETYPE HEA BEADCHIP
Manufacturer (Section D)
BIOARRAY SOLUTIONS, LTD.
35 technology drive
suite 100
warren NJ 07059
Manufacturer (Section G)
BIOARRAY SOLUTIONS, LTD.
35 technology drive
suite 100
warren NJ 07059
Manufacturer Contact
jesdeep sidhu
35 technology drive
suite 100
MDR Report Key21945777
Report Number3005967741-2025-00004
Device Sequence Number12898577
Product Code PEP
UDI-Device Identifier10888234100065
UDI-Public10888234100065
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
BP130026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/31/2026
Device Model Number800-20202-08
Device Catalogue Number800-20202-08
Device Lot Number24-228-V
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer04/23/2025
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown